# SDR DHL96804008

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Hook Assy
- Part number: 37749361
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

RIGHT HAND GEAR DOOR UNSAFE LIGHT AND DOOR UNLATCH LIGHT ON.  AFTER GEAR RETRACTION, CYCLED GEAR NUMEROUS TIMES AND LIGHT STAYED ON.  FOUND UPPER DOOR TO DOOR LATCH WITH FROZEN BEARING ON PIVOT.  REPLACED UPPER DOOR LATCH LINK ASSY AND DOOR HOOK ASSY, OPS CHECK GOOD PER MM 32-31-4.
